Alert archive / Nebraska / High Wind Warnings in 2010

High Wind Warning 5, NWS North Platte, NE

October 25, 20107 counties in Nebraska

NWS North Platte, NE issued this high wind warning at Oct 25, 2010, 3:13 PM CDT for 7 counties in Nebraska. It took effect at Oct 26, 2010, 8:00 AM CDT. It was in force for 9 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 25, 2010, 3:13 PM CDT (20:13 UTC)
In effect from
Oct 26, 2010, 8:00 AM CDT
Expired
Oct 26, 2010, 4:45 PM CDT
In force
9 hr
Issued by
NWS North Platte, NE

Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 84 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 12:43 PM CDTNON-TSTM WND GST 54Valentine, NE
Oct 26, 3:50 PM CDTHIGH SUST WINDS 44Oneill, NE
Oct 26, 3:50 PM CDTNON-TSTM WND GST 55Oneill, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2584 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

727 
WWUS73 KLBF 252013
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
313 PM CDT MON OCT 25 2010

...VERY STRONG WINDS WILL DEVELOP ON THE BACK SIDE OF EXITING LOW
PRESSURE TUESDAY AND WEDNESDAY...

.INTENSE LOW PRESSURE WILL LIFT SLOWLY NORTH ACROSS MINNESOTA INTO
THE UPPER GREAT LAKES ON TUESDAY AND INTO WEDNESDAY. STRONG
NORTHWESTERLY WINDS ON THE BACK SIDE OF THIS EXITING FEATURE WILL
DEVELOP TUESDAY AND WEDNESDAY WITH THE POTENTIAL IN SOME
AREAS...FOR WIND GUSTS UP TO 60 MPH. WINDS WILL DIMINISH SOMEWHAT
TUESDAY NIGHT...BUT REMAIN STRONG WITH GUSTS UP TO 40 MPH EXPECTED
DURING THE NIGHTTIME HOURS. WINDS WILL GRADUALLY DIMINISH ON
WEDNESDAY NIGHT AS THE LOW MOVES INTO SOUTHERN CANADA.

NEZ004>010-094-260000-
/O.NEW.KLBF.HW.W.0005.101026T1300Z-101027T0100Z/
/O.NEW.KLBF.HW.A.0003.101027T1300Z-101028T0100Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...CODY...
MERRIMAN...KILGORE
313 PM CDT MON OCT 25 2010 /213 PM MDT MON OCT 25 2010/

...HIGH WIND WARNING IN EFFECT FROM 8 AM CDT /7 AM MDT/ TO 8 PM
CDT /7 PM MDT/ TUESDAY...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 AM CDT /7 AM MDT/ TO
8 PM CDT /7 PM MDT/ TUESDAY. A HIGH WIND WATCH HAS ALSO BEEN
ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING. 

GUSTY WEST TO NORTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS TO
60 MPH ARE LIKELY TUESDAY AND PROBABLE ON WEDNESDAY. WINDS WILL BE
STRONGEST DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. 

* TIMING: WINDS WILL BE STRONGEST DURING THE LATE AFTERNOON AND
  EARLY EVENING HOURS. 

* WINDS: WEST TO NORTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS
  UP TO 60 MPH ARE LIKELY TUESDAY AND PROBABLE ON WEDNESDAY.

* IMPACTS: WINDS OF THIS MAGNITUDE CAN MAKE DRIVING
  DANGEROUS...PARTICULARLY TO LIGHT WEIGHT OR HIGH PROFILE
  VEHICLES. DRIVERS OF THESE TYPES OF VEHICLES SHOULD EXERCISE
  EXTREME CAUTION AND BE PREPARED FOR STRONG
  CROSSWINDS...ESPECIALLY ON NORTH TO SOUTH ROUTES. 

  LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE SECURED TO PREVENT
  DAMAGE TO PROPERTY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

NEZ022>029-035>038-056>059-069>071-260000-
/O.NEW.KLBF.WI.Y.0024.101026T1300Z-101027T0100Z/
/O.CON.KLBF.WI.Y.0023.000000T0000Z-101026T0000Z/
GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-
MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON...
STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
313 PM CDT MON OCT 25 2010 /213 PM MDT MON OCT 25 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 8 AM CDT /7 AM MDT/ TO 8 PM CDT
/7 PM MDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM CDT /7 AM MDT/ TO 8 PM
CDT /7 PM MDT/ TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL
7 PM CDT /6 PM MDT/ THIS EVENING. 

STRONG NORTHWESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS TO 50 MPH
ARE LIKELY THIS AFTERNOON BEHIND AN EXITING COLD FRONT. WINDS
WILL SUBSIDE SOME THIS EVENING BUT REMAIN BREEZY THROUGH THE
OVERNIGHT HOURS.

ANOTHER ROUND OF STRONG NORTHWESTERLY WINDS IS LIKELY ON TUESDAY.
LOOK FOR NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 50
MPH TO DEVELOP ON TUESDAY. SOME GUSTS MAY APPROACH 55 MPH IN OPEN
AREAS.

GUSTY WINDS ARE EXPECTED ON WEDNESDAY AND THE POTENTIAL FOR
ANOTHER WIND ADVISORY IS FAIRLY HIGH. PERSONS SHOULD MONITOR THE
LATEST FORECASTS AND STATEMENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...WITH GUSTS
OVER 45 MPH ARE LIKELY.

DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE
CAUTION AND BE PREPARED FOR STRONG CROSS WINDS ESPECIALLY ON NORTH
TO SOUTH ROUTES.

&&

$$

CLB
3 follow-up statements
778 
WWUS73 KLBF 252323
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT MON OCT 25 2010

...VERY STRONG WINDS WILL DEVELOP ON THE BACK SIDE OF EXITING LOW
PRESSURE TUESDAY AND WEDNESDAY...

.INTENSE LOW PRESSURE WILL LIFT SLOWLY NORTH ACROSS MINNESOTA
INTO THE UPPER GREAT LAKES ON TUESDAY AND INTO WEDNESDAY. STRONG
NORTHWESTERLY WINDS ON THE BACK SIDE OF THIS EXITING FEATURE WILL
DEVELOP TUESDAY AND WEDNESDAY WITH THE POTENTIAL IN SOME AREAS FOR
WIND GUSTS UP TO 60 MPH. WINDS WILL DIMINISH SOMEWHAT TUESDAY
NIGHT...BUT REMAIN STRONG WITH GUSTS UP TO 40 MPH EXPECTED DURING
THE NIGHTTIME HOURS. WINDS WILL GRADUALLY DIMINISH ON WEDNESDAY
NIGHT AS THE LOW MOVES INTO SOUTHERN CANADA.

NEZ022>029-035>038-056>059-069>071-260730-
/O.CAN.KLBF.WI.Y.0023.000000T0000Z-101026T0000Z/
/O.CON.KLBF.WI.Y.0024.101026T1300Z-101027T0100Z/
GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-
MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON...
STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
623 PM CDT MON OCT 25 2010 /523 PM MDT MON OCT 25 2010/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM CDT /7 AM MDT/ TO
8 PM CDT /7 PM MDT/ TUESDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY THAT WAS IN EFFECT THIS AFTERNOON. A WIND ADVISORY 
REMAINS IN EFFECT FROM 8 AM CDT /7 AM MDT/ TO 8 PM CDT /7 PM MDT/
TUESDAY.

* NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE
  EXPECTED TUESDAY. SOME GUSTS MAY APPROACH 55 MPH IN OPEN AREAS.

* DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD EXERCISE
  CAUTION AND BE PREPARED FOR STRONG CROSS WINDS ESPECIALLY ON
  NORTH TO SOUTH ROUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...WITH GUSTS
OVER 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING 
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ004>010-094-260730-
/O.CON.KLBF.HW.W.0005.101026T1300Z-101027T0100Z/
/O.CON.KLBF.HW.A.0003.101027T1300Z-101028T0100Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...CODY...
MERRIMAN...KILGORE
623 PM CDT MON OCT 25 2010 /523 PM MDT MON OCT 25 2010/

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM CDT /7 AM MDT/
TO 8 PM CDT /7 PM MDT/ TUESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM CDT /7 AM MDT/ TO
8 PM CDT /7 PM MDT/ TUESDAY. A HIGH WIND WATCH REMAINS IN EFFECT
FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. 

GUSTY WEST TO NORTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS TO
60 MPH ARE LIKELY TUESDAY AND PROBABLE ON WEDNESDAY. WINDS WILL
BE STRONGEST DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.

* WEST TO NORTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO
  60 MPH ARE LIKELY TUESDAY...AND PROBABLE AGAIN ON WEDNESDAY.

* WINDS OF THIS MAGNITUDE CAN MAKE DRIVING DANGEROUS...ESPECIALLY
  FOR LIGHT WEIGHT OR HIGH PROFILE VEHICLES. DRIVERS OF THESE
  TYPES OF VEHICLES SHOULD EXERCISE EXTREME CAUTION AND BE PREPARED
  FOR STRONG CROSSWINDS...ESPECIALLY ON NORTH TO SOUTH ROUTES.
  LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE SECURED TO PREVENT
  DAMAGE TO PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CJS
286 
WWUS73 KLBF 260832
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 AM CDT TUE OCT 26 2010

...VERY STRONG NORTHWEST WINDS WILL OCCUR ON THE BACK SIDE OF
EXITING LOW PRESSURE TODAY AND WEDNESDAY...

.INTENSE LOW PRESSURE WILL LIFT SLOWLY NORTH ACROSS MINNESOTA
TODAY AND INTO THE NORTHERN GREAT LAKES WEDNESDAY. STRONG
NORTHWESTERLY WINDS ON THE BACK SIDE OF THIS EXITING FEATURE WILL
OCCUR BOTH TODAY AND WEDNESDAY WITH THE POTENTIAL IN SOME AREAS FOR
WIND GUSTS TO AROUND 60 MPH. WINDS WILL DIMINISH SOMEWHAT
TONIGHT...BUT REMAIN STRONG WITH GUSTS UP TO 40 MPH EXPECTED
DURING THE NIGHTTIME HOURS. WINDS WILL GRADUALLY DIMINISH ON
WEDNESDAY NIGHT AS THE LOW MOVES AWAY FROM THE GREAT LAKES REGION.

NEZ004>010-094-262100-
/O.CON.KLBF.HW.W.0005.101026T1300Z-101027T0100Z/
/O.CON.KLBF.HW.A.0003.101027T1300Z-101028T0100Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...CODY...
MERRIMAN...KILGORE
332 AM CDT TUE OCT 26 2010 /232 AM MDT TUE OCT 26 2010/

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM CDT /7 AM MDT/
THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM CDT /7 AM MDT/
THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING. A HIGH WIND
WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING. 

GUSTY WEST TO NORTHWESTERLY WINDS OF 30 TO 45 MPH...WITH GUSTS TO
AROUND 60 MPH ARE EXPECTED TODAY AND PROBABLE ON WEDNESDAY. WINDS
WILL BE STRONGEST DURING THE AFTERNOON HOURS.

* WEST TO NORTHWESTERLY WINDS OF 30 TO 45 MPH...WITH GUSTS TO
  AROUND 60 MPH ARE EXPECTED TODAY...AND PROBABLE AGAIN ON WEDNESDAY.

* WINDS OF THIS MAGNITUDE CAN MAKE DRIVING DANGEROUS...
  ESPECIALLY FOR LIGHT WEIGHT OR HIGH PROFILE VEHICLES. DRIVERS 
  OF THESE TYPES OF VEHICLES SHOULD EXERCISE EXTREME CAUTION AND 
  BE PREPARED FOR STRONG CROSSWINDS...ESPECIALLY ON NORTH TO 
  SOUTH ROUTES. LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE 
  SECURED TO PREVENT DAMAGE TO PROPERTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. CONTINUE TO MONITOR
THE LATEST FORECASTS.

&&

$$

NEZ022>029-035>038-056>059-069>071-262100-
/O.NEW.KLBF.WI.Y.0025.101027T1500Z-101028T0000Z/
/O.CON.KLBF.WI.Y.0024.101026T1300Z-101027T0100Z/
GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-
MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON...
STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
332 AM CDT TUE OCT 26 2010 /232 AM MDT TUE OCT 26 2010/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM CDT /7 AM MDT/ THIS
MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 7 PM CDT
/6 PM MDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 7 PM
CDT /6 PM MDT/ WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT FROM
8 AM CDT /7 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS
EVENING. 

* NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE
  EXPECTED TODAY...AND PROBABLE AGAIN ON WEDNESDAY. SOME GUSTS
  TODAY MAY APPROACH 55 MPH IN OPEN AREAS.

* DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD 
  EXERCISE CAUTION AND BE PREPARED FOR STRONG CROSS WINDS 
  ESPECIALLY ON NORTH TO SOUTH ROUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...WITH GUSTS
OVER 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

KAR
759 
WWUS73 KLBF 262145
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
445 PM CDT TUE OCT 26 2010

...VERY STRONG NORTHWEST WINDS WILL DEVELOP AGAIN ON WEDNESDAY...

.A STRONG STORM SYSTEM OVER THE GREAT LAKES WILL CONTINUE TO
AFFECT WESTERN NEBRASKA EARLY THIS EVENING AND AGAIN ON WEDNESDAY. A
STRONG PRESSURE GRADIENT WILL CAUSE NORTHWEST WINDS OF 30 TO 40
MPH OVER WESTERN AND NORTH CENTRAL NEBRASKA AGAIN WEDNESDAY. GUSTS
TO AROUND 60 MPH ARE POSSIBLE OVER NORTH CENTRAL NEBRASKA WHERE A
HIGH WIND WATCH IS IN EFFECT. WINDS WILL DIMINISH TONIGHT.

NEZ005>010-270545-
/O.CAN.KLBF.HW.W.0005.000000T0000Z-101027T0100Z/
/O.NEW.KLBF.WI.Y.0026.101026T2145Z-101027T0100Z/
/O.EXT.KLBF.HW.A.0003.101027T1300Z-101028T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL
445 PM CDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. THERE IS A  HIGH WIND WATCH
NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

GUSTY WEST TO NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO
AROUND 40 MPH ARE EXPECTED THIS EVENING. ON WEDNESDAY STRONG
NORTHWEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH GUSTS TO AROUND 60
MPH POSSIBLE. 

* NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 40
  MPH ARE EXPECTED EARLY THIS EVENING.

* WINDS OF THIS MAGNITUDE CAN MAKE DRIVING HAZARDOUS FOR LIGHT
  WEIGHT OR HIGH PROFILE VEHICLES. DRIVERS OF THESE TYPES OF
  VEHICLES SHOULD EXERCISE EXTREME CAUTION AND BE PREPARED FOR
  STRONG CROSSWINDS...ESPECIALLY ON NORTH TO SOUTH ROUTES.
  LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE SECURED TO PREVENT
  DAMAGE TO PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

NEZ004-094-270545-
/O.CAN.KLBF.HW.W.0005.000000T0000Z-101027T0100Z/
/O.UPG.KLBF.HW.A.0003.101027T1300Z-101028T0100Z/
/O.EXB.KLBF.WI.Y.0025.101027T1600Z-101028T0000Z/
SHERIDAN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...CODY...MERRIMAN...
KILGORE
345 PM MDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY.
THE HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS
NO LONGER IN EFFECT. 


* NORTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS TO AROUND 50
  MPH ARE EXPECTED AGAIN ON WEDNESDAY.

* WINDS OF THIS MAGNITUDE CAN MAKE DRIVING HAZARDOUS FOR LIGHT
  WEIGHT OR HIGH PROFILE VEHICLES. DRIVERS OF THESE TYPES OF
  VEHICLES SHOULD EXERCISE EXTREME CAUTION AND BE PREPARED FOR
  STRONG CROSSWINDS...ESPECIALLY ON NORTH TO SOUTH ROUTES.
  LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE SECURED TO PREVENT
  DAMAGE TO PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...WITH GUSTS
OVER 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&


$$

NEZ027>029-270545-
/O.CAN.KLBF.WI.Y.0024.000000T0000Z-101027T0100Z/
/O.CAN.KLBF.WI.Y.0025.101027T1500Z-101028T0000Z/
/O.EXB.KLBF.HW.A.0003.101027T1300Z-101028T0000Z/
LOUP-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...TAYLOR...BURWELL...BARTLETT
445 PM CDT TUE OCT 26 2010

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...
...WIND ADVISORY IS CANCELLED...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. THE WIND ADVISORY HAS BEEN CANCELLED AND
REPLACED WITH THE HIGH WIND WATCH. THE WIND ADVISORY HAS BEEN
CANCELLED THIS EVENING.

GUSTY WEST TO NORTHWESTERLY WINDS OF 30 TO 45 MPH...WITH GUSTS TO
AROUND 60 MPH ARE EXPECTED ON WEDNESDAY. WINDS WILL BE STRONGEST
DURING THE AFTERNOON HOURS.

* WEST TO NORTHWESTERLY WINDS OF 30 TO 45 MPH...WITH GUSTS TO
  AROUND 60 MPH ARE EXPECTED AGAIN ON WEDNESDAY.

* WINDS OF THIS MAGNITUDE CAN MAKE DRIVING DANGEROUS... 
  ESPECIALLY FOR LIGHT WEIGHT OR HIGH PROFILE VEHICLES. DRIVERS 
  OF THESE TYPES OF VEHICLES SHOULD EXERCISE EXTREME CAUTION AND 
  BE PREPARED FOR STRONG CROSSWINDS...ESPECIALLY ON NORTH TO 
  SOUTH ROUTES. LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE 
  SECURED TO PREVENT DAMAGE TO PROPERTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&


$$

NEZ022>026-035>038-056>059-069>071-270545-
/O.CAN.KLBF.WI.Y.0024.000000T0000Z-101027T0100Z/
/O.EXT.KLBF.WI.Y.0025.101027T1600Z-101028T0000Z/
GARDEN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
DUNNING...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
445 PM CDT TUE OCT 26 2010 /345 PM MDT TUE OCT 26 2010/

...WIND ADVISORY NOW IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 7 PM
CDT /6 PM MDT/ WEDNESDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM CDT
/10 AM MDT/ TO 7 PM CDT /6 PM MDT/ WEDNESDAY. 

ON WEDNESDAY STRONG NORTHWEST WINDS OF 30 TO 40 MPH ARE LIKELY
WITH GUSTS TO AROUND 50 MPH POSSIBLE.

* NORTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS TO AROUND 50
  MPH ARE EXPECTED WEDNESDAY.

* WINDS OF THIS MAGNITUDE CAN MAKE DRIVING HAZARDOUS FOR LIGHT
  WEIGHT OR HIGH PROFILE VEHICLES. DRIVERS OF THESE TYPES OF
  VEHICLES SHOULD EXERCISE EXTREME CAUTION AND BE PREPARED FOR
  STRONG CROSSWINDS...ESPECIALLY ON NORTH TO SOUTH ROUTES.
  LIGHTWEIGHT OR BULKY OUTDOOR ITEMS SHOULD BE SECURED TO PREVENT
  DAMAGE TO PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...WITH GUSTS
OVER 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this high wind warning went out at Oct 25, 2:50 PM CDT, 23 minutes earlier.

Area forecast discussion, Oct 25, 2:50 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
250 PM CDT MON OCT 25 2010

.SYNOPSIS...
RAPID DEEPENING OF LOW PRESSURE TAKING SHAPE ACROSS THE CENTRAL AND
NORTHERN ROCKIES ATTM. H5 ANALYSIS FROM THIS MORNING INDICATING A
TROUGH OF LOW PRESSURE EXTENDING FROM SRN ALBERTA...INTO WRN UT/ERN
NV THIS MORNING. HT FALLS IN EXCESS OF 150 GPM WERE NOTED AT SLC AND
RIW THIS MORNING AND A 90KT MID LEVEL JET EXTENDED FROM SRN UT...WWD
INTO NRN CALIFORNIA. AT THE SURFACE...1 PM CDT ANALYSIS INDICATED A
FRONTAL BOUNDARY EXTENDING FROM WEST OF KONL...TO KBBW...TO KHLC.
TWO CLOSED AREAS OF LOW PRESSURE EXISTED...THE FIRST OVR N CENTRAL
SD AND THE SECOND OVER N CENTRAL KS. WINDS BEHIND THE FRONT HAVE
INCREASED SIGNIFICANTLY BEHIND THE FRONT THIS AFTERNOON AND A WIND
ADVISORY WAS RECENTLY ISSUED FOR LOCATIONS ALONG AND SOUTH OF
HIGHWAYS 2 AND 91. WIDESPREAD SHOWERS WERE ONGOING ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND LOOK FOR THIS ACTIVITY
TO SHIFT EWD THIS EVENING AS A MID LEVEL JET STREAK TRACKS ACROSS
NRN KS.

.DISCUSSION...

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...MAIN FORECASTING
CONCERN THROUGH MID WEEK CONTINUES TO BE STRAIGHT LINE WIND
POTENTIAL IN ASSOCIATION WITH MAJOR CYCLONE DEVELOPMENT OVR THE
UPPER MISSISSIPPI VALLEY TUESDAY AND TUESDAY NIGHT.

OVER THE NEXT 24 HOURS...SURFACE LOW PRESSURE WILL DEEPEN
SIGNIFICANTLY OVR WRN IA/SRN MN TONIGHT INTO EARLY TUESDAY. SURFACE
LOW PRESSURE DEEPENS TO 970 MB BY SUNRISE TUESDAY MORNING OVR THE
TWIN CITIES. FCST H85 WINDS APPROACH 50 KTS TUESDAY MORNING OVER NRN
NEBRASKA...PARTICULARLY ALONG AND NORTH OF HIGHWAY 20. BUFKIT DATA
FOR TUESDAY AFTERNOON INDICATING SUSTAINED WIND POTENTIAL OF >40 MPH
WITH GUST POTENTIAL APPG 60 MPH TUESDAY AFTERNOON. EVEN COMPROMISING
BETWEEN THE GFS AND NAM BUFR SOUNDINGS YIELDS SUSTAINED WINDS OF
NEAR 40KTS AND GUSTS TO 55 KTS AT KANW TUESDAY AFTERNOON. WINDS ARE
SLIGHTLY LESS AT KVTN AND KONL...BUT STILL AT OR NEAR CRITERIA.
CONFIDENCE HAS INCREASED WITH THIS MORNINGS GFS RUN...AS MAV WIND
SPEEDS CAME IN AT 34...36 AND 34 FOR VTN...ANW AND ONL TOMORROW.
DECIDED TO HOIST A HIGH WIND WARNING ACROSS MY NRN TIER OF COUNTIES
TOMORROW WITH A HEALTHY WIND ADVISORY ELSEWHERE. WILL ISSUE A HIGH
WIND WATCH FOR WEDNESDAY IN THE SAME AREAS AS STRONG WIND POTENTIAL
LOOKS DECENT FOR WEDNESDAY AS WELL. EVEN WITH A SLIGHTLY RELAXED
SURFACE PRESSURE GRADIENT WEDS...AS THE SURFACE LOW LIFTS INTO THE
GREAT LAKES...WINDS HAVE THE POTENTIAL TO BE STRONGER. COLD AIR
ADVECTION IN THE NORTH THANKS TO A BACKDOOR FRONT AND ENHANCED
MIXING DUE TO SURFACE HEATING COULD LEAD TO STEEP LOW LAPSE RATES
AND EVEN STRONGER WINDS WEDNESDAY. BUFKIT DATA CONTINUES TO HINT AT
THIS WITH MIXING HTS EVEN LOWER THAN TUESDAY'S. AT KANW WEDNESDAY
AFTERNOON...42 KTS WERE FCST AT 800 FT AGL PER NAM BUFKIT DATA.
THESE WINDS SHOULD BE EASILY OBTAINABLE. AND HIGH WIND WATCH WILL BE
ISSUED FOR WEDNESDAY ACROSS NRN NEBRASKA. NO DOUBT...MOST OF THE
FORECAST AREA WILL DEFINITELY SEE WINDS AT OR ABOVE ADVISORY CRITERIA
WEDS...BUT SOME DOUBT EXISTS AS TO HOW FAR SOUTH...HIGH WIND WARNING
POTENTIAL EXISTS. THUS THE WATCH FOR NOW.

WINDS WILL GRADUALLY DIE DOWN ON WEDNESDAY NIGHT...WITH BREEZY
CONDITIONS EXPECTED THROUGH MIDNIGHT. SRLY WINDS ON THURSDAY WILL
INCREASE TEMPS MARGINALLY AS WE RECYCLE COOL CANADIAN AIR BACK INTO
THE REGION FROM THE SOUTH AND EAST.

LONG TERM...FRIDAY THROUGH MONDAY...

FRIDAY AND SATURDAY ARE LOOKING WARM...AS RIDGING ALOFT OVERSPREADS
THE CENTRAL PLAINS AHEAD OF NEXT SYSTEM DUE IN FOR SUNDAY AND
MONDAY. HIGHS TEMPS IN THE 60S TO LOWER 70S ARE EXPECTED FOR BOTH
DAYS. REGARDING THE SUNDAY AND MONDAY SYSTEM...ECMWF AND GEM
CONTINUE TO BE THE STRONGEST SOLUTIONS. BOTH THESE MODELS BRING A
COMPACT BUT FAIRLY INTENSE NEGATIVELY TILTED CLOSED SYSTEM THROUGH
THE PLAINS. GFS ON THE OTHER HAND IS NOT AS STRONG AND MORE OPEN.
ALL MODELS DUE GENERATE SOME QPF...AND FEEL A SLIGHT CHANCE IS
WARRANTED SATURDAY NIGHT AND SUNDAY. HIGHS WILL COOL BACK INTO THE
50S WITH THE PASSAGE OF THE SYSTEM FOR SUNDAY AND MONDAY.

THANKS TO GID FOR THE COORDINATION CALLS!

&&

.AVIATION...
AREAS OF LIGHT TO MODERATE RAIN WILL CONTINUE INTO THE EVENING HOURS
ACROSS WESTERN AND NORTH CENTRAL NEB. VSBY AND CEILINGS WILL MOSTLY
STAY ABOVE MVFR THRESHOLDS...BUT MVFR CONDITIONS CANNOT BE
COMPLETELY RULED OUT. CONFIDENCE NOT HIGH HOWEVER...AND HAVE NOT
INCLUDED IN EITHER THE KVTN OR KLBF TAF/S. CHANCES FOR ANY MVFR
SHOULD BE OVER WITH BY 03Z OR SO. SFC WINDS WILL BE NORTHWEST AT 15
TO 25 KTS THROUGH 14Z FRIDAY...AND THEN INCREASE TO 25 TO 35 KTS
AFTER 14Z FRIDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 7 PM CDT /6
PM MDT/ THIS EVENING FOR NEZ022>029-035>038-056>059-069>071.

WIND ADVISORY FROM 8 AM CDT /7 AM MDT/ TO 8 PM CDT /7 PM MDT/
TUESDAY FOR NEZ022>029-035>038-056>059-069>071.

HIGH WIND WARNING FROM 8 AM CDT /7 AM MDT/ TO 8 PM CDT /7 PM
MDT/ TUESDAY FOR NEZ004>010-094.

HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
FOR NEZ004>010-094.

.SHORT TERM AND SYNOPSIS...BUTTLER
.AVIATION AND LONG TERM...TAYLOR
Hazardous weather outlook, Oct 25, 11:17 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1117 AM CDT MON OCT 25 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-261630-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1117 AM CDT MON OCT 25 2010 /1017 AM MDT MON OCT 25 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN ISOLATED THUNDERSTORM CANNOT BE RULED OUT THIS AFTERNOON AS A
STRONG DISTURBANCE MOVES ACROSS THE AREA. OTHERWISE...RAIN SHOWERS
WILL BE LIKELY.

STRONG WINDS ARE ALSO LIKELY THIS AFTERNOON...AND A WIND ADVISORY
IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A LINE FROM RUSHVILLE TO
BARTLETT. NORTHWEST WIND GUSTS TO 50 MPH ARE POSSIBLE IN THE
ADVISORY AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A LOW PRESSURE SYSTEM WILL INTENSIFY OVER THE NORTHERN GREAT
LAKES TUESDAY AND WEDNESDAY. NORTHWEST WINDS WILL INCREASE ACROSS
THE AREA AS A RESULT OF THE STORM...AND GUSTS OF 50 MPH OR HIGHER
MAY OCCUR BOTH TUESDAY AND WEDNESDAY. STAY TUNED FOR THE LATEST
FORECAST REGARDING THIS POTENTIAL HIGH WIND EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Local storm report, Oct 25, 1:44 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
144 PM CDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     NON-TSTM WND GST IMPERIAL                40.52N 101.64W
10/25/2010  M51 MPH          CHASE              NE   AWOS

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 11:29 AM CDTWind AdvisoryLBFArthur, Blaine, Chase, Custer, Deuel, Frontier and 13 more7 hr
Oct 25, 3:13 PM CDTHigh Wind WatchLBFBoyd, Brown, Cherry, Garfield, Holt, Keya Paha and 4 more36 hr
Oct 25, 3:13 PM CDTWind AdvisoryLBFArthur, Blaine, Chase, Custer, Deuel, Frontier and 13 more26 hr

Nearby

High Wind Warnings in Nebraska, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.